# SDR JR2R20240302456

- Difficulty date: March 2, 2024
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 17,376 hours, 10,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 17010725005
- Condition: Cracked
- Location: Fwd E/E Bay
- Part time: 17,376 hours, 10,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS DOOR FRAME LH DOOR TRACK WEB BEND AND CHAFED.  REPAIRED PER ETD
